Doctor insights on:
St Cloud Ed Post
Severe, chronic R ovary pain, w/ spotting from brown, red, pink. post- menopausal. Insurance messed up, cant call to see Dr til 9/1/15. ?
RLL abd pain: Right lower quadrant abdominal pain can be ovarian but also could be appendix, pelvic inflammatory disease, other bowel problems, and other things some of which can be very serious. Spotting in a post menopausal female could be due to polyps, thinning of the uterine lining, uterine or cervical or vaginal cancer, or thickening of the uterine lining. If the pain or bleeding worsens go to ER. ...Read more
U/S 2day shows 1xkidney angiomyolipoma & 2xSmall GBpolyps (<4mm). Same U/S in March15 (I was 6 mos pg at time) no mention of these? R these new? Why?
Yes: Angiomyolipoma is a fatty tumor benign in nature. A cyst is also benign and can arise as a new condition therefore may have not been seen on prior ultrasound six months earlier. These conditions need to be followed on periodic basis ...Read more
1st IUI today, had sex 4 hrs post. Was this a bad idea? We thought the more sperm the better. Took 50mg Clomid (clomiphene) hCG trig, 3 folli, 26% post sperm wash
At wk 29 (coming back at 32 wks) I'd like to travel overseas but the flights about 27 hr with stopovers.My preg has no compl but I hv mild varicosity?
Started 100mg Zoloft (sertraline) in Jan. bcuz of poor memory Went to 50 mid May. Symptoms retuned sept 1, upped to 62.5 and now 75. Will anxiety SE subside?
Medications: People have very personal responses to medication and their medication side effects are very personal as well. Work with your doctor on finding the best medication and dose that helps control your symptoms. There is no "one size fits all" solution. Be sure to discuss how your body is responding to medication - both good and bad. Write down your observations - it helps. ...Read more
Chalky taste onset jan'13. Hot sweats(postmenopausal)sweats xtreme...Onset july'13. No help yet from dentist, ent, gyn, cardio, or psych. Advice?
Had Insertive oral sex from a Macau CSW back in August 2013. Testing: Abbott Architect Ag/Ab negative at 7th, 10th, 12th, 17th, and 21st WEEK post exposure. Concern: Starting around 8 month post exposure seeing signs of LIPODISTROPHY.... Am I clear?
Other causes: HIV/AIDS lipodystrophy isn't necessarily caused by the infection itself, but by certain medications used to treat it. If you're Ab/Ag negative at 21 weeks post-exposure, you're probably "clear" from that standpoint. But if you're noticing localized loss of fatty tissue, you need to be checked out for other causes before you're "all clear". Best wishes. ...Read moreSee 1 more doctor answer
Paragard implanted 6 wks post partum, April 2012. No period since. OBGYN checked placement & did ultrasound, found no issue. Any ideas as to whats up?
Condom fell off. Took Plan B within 1-2 hrs of sex. I'm 7 weeks post partum. How effective is Plan B in my situation? Not bfeeding & no 1st period yet
I hav major depression 4 sevrl. years. I poss hav PTSD from many crisis ovr 3 yrs.Noticed 4getfl ,mispelling more ovr sevrl wks. foggy mind.wht is it?
PTSD & Depression: can both impact your cognition. I would encourage you to see a mental health provider who is experienced in working with PTSD to have this issue addressed. Take care. ...Read more
27 M, RRMS since 5 yrs. Avonex since 2 yrs., ED is the main symptom. Viagra (sildenafil) not working. Early morning T levels 320ng/dl. Can MS patient take T supp?
Answers: If you have MS and ED, you may have spinal cord involvement as the culprit, so, would first focus on the MS. Get off Avonex, it is the least effective drug on the market, and may be contributing to your ED. Consider an oral agent such as Gilenya (fingolimod) or Aubagio. You certainly could take testosterone but there are risks and a urologist should get involved. Take vitamin D-3 supplements. ...Read moreSee 1 more doctor answer
3rd day post c5-7 acdf surgery. Due to my 7 yr old failed 3lvl lumbar fusion & meds, my ns made no + or - to my meds for post op pain. Talk to my pm?
Sex with condom nov.6 period nov14 or 15. Can u hav sign of pregnancy that soon? Positive results nov.22. Due date aug. 22, 2014. Possibly sum1 else?
Back to Birds/Bees: To get pregnant there has to be sperm. The sex on november 6th did not cause your pregnancy. You had a period after that event and thus pregnancy is also impossible to have been before november 15th. Conception calculators are all over the web and can be great sources of information. For your due date sex had to occur 11/24/2013 to 11/29/2013. ...Read more
I'm having laparoscopic vaginal assisted hysterectomy feb 3 and plan to travel from Ontario to England on March 22 that is 7 weeks post op that ok?
Ask your surgeon: You need to ask your surgeon this question as he/she will know the answer. ...Read more
I m 37 yr with pco. Last period 15 nov with spotting till today. Expected period arnd 25 dec(40 dys).Want to postpone it to 30 dec.Pl suggest medicine?
Yrs of hot flashes,sex bleeding/pain 2 yrs,moods WORSE esp at PMS,sex drive LOW few yrs til wellbutrin, (bupropion)norm paps&always on psych meds,anxiety,bipolar?
Anxious depression: both anxiety and depression occur together in many people. Wellbutrin (bupropion) is generally considered an antidepressant but there are studies that show it relieves anxiety as well. The SSRI antidepressants also help both. Relief of mental stressors also helps the body to repair itself. Medication, meditation/mindfulness, exercise, massage, and regular sleep and daily routine are all helpful. ...Read more
I'm stuck w/o a doctor & must taper off 150mg sertraline (started w 50mg in Aug) due to side effects. Is 100/75/50/25 in 10 day increments reasonable?
Why are you stopping: That seems reasonable. Tapering slowly off an SSRI should decrease withdrawal side effects. What are the side effects you are having that make you want to get off entirely? You've only been on since August so depending on the reason why you may not want to go off all together to avoid a relapse. ...Read moreSee 1 more doctor answer
17 yr Daughter in China school trip. While hiking great wall, unable to use legs. In hospital, K 1.5. thyroid OK abd US OK. On d/c, K3.2 CK 1000. After day of rest CK rose to 3600. Today 6000. Why rising?
Yellowish brownish diarrhea for 3 months plus. Chills, no fever, post cholycysectomy 12 yrs. Post eswl 29 nov 2012. Is this bile duct issue?
This is what you...: To put pieces of "mystery" together over a 12-yr span, collect the quality, quantity, and sequence of events of your symptoms, and bring those to doc for analysis, physicals, tests as needed so to deduce DX for proposing rx as needed. Now, it is the time and your condition is beyond what online inquiry can help. Best wish... ...Read moreSee 1 more doctor answer
Glaucoma oct scan 8 mos. Apart show change in thickness w/treatment. Quadrants went from 90 to 84 & 68 to 63 (yellow to red) dr. Said no change. Why?
Glaucoma OCT: As with other adjunctive tests for glaucoma management, will provide information to an ophthalmologist to help them treat you properly. In general, we try to treat the patient's clinical exam status and if that is stable, we often won't treat based just on a change in the test. Discuss your concerns with your ophthalmologist. ...Read more
- Talk to a doctor live online for free
- Weird milky cloud in urine
- Cloud in eye vision
- White cloud in pee pregnant
- Ask a doctor a question free online
- Remedies for clouding of the cornea
- White cloud on iris
- What is the best treatment for clouding of the cornea?
- Clouding of the lens causing decreased vision
- What is the cloud?